

Public Service Building, 125 East 8th Avenue, Eugene, OR 97401Phone (541) 682-4203Web site: www.lanecounty.org

LegendThe meeting location is wheelchair-accessible. Anyone needing<br/>special accommodations (hearing impaired, language translation,<br/>chemical sensitivity needs, and large print copies of agenda),#- Sign-Up Sheets Available at Entranceplease make your request at least 48 hours prior to the meeting.Find out about more Lane County events at www.lanecounty.org/CalendarTDD services at (541)682-3995www.twitter.com@LCBoardTDD services at (541)682-3995

\*Note: Complete Copy of Agenda Packet Material is available for review in the Commissioners' Office\*

#### WEDNESDAY, FEBRUARY 8, 2012 – REGULAR MEETING 9:00 a.m. (Harris Hall Main Floor)

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings. Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment. If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation. Please turn off or mute your cell phone or pager.

## 1. ADJUSTMENTS TO THE AGENDA

9:00 a.m. estimated time

## 2. #PUBLIC COMMENTS

Expected maximum time 20 minutes: Speakers will be taken in the order in which they sign up and will be limited to 3-minutes. If the number wishing to testify exceeds 7 speakers, then additional speakers may be allowed if the chair determines that time permits or each speaker's time may be reduced to fit within 20 min.)

9:05a.m. estimated time

## 3. <u>COMMISSIONERS' RESPONSE TO PUBLIC COMMENTS AND/OR OTHER</u> ISSUES AND REMONSTRANCE (2 min. limit)

9:25 a.m. estimated time

## 4. **EMERGENCY BUSINESS**

9:35 a.m. estimated time

# 5. CONSENT CALENDAR

9:40 a.m. estimated time

(All items listed here are considered to be <u>routine</u> by the Board of Commissioners and will be enacted by one motion in the form listed below. There will be no separate discussion of these items. If discussion is desired, that item will be removed from the Consent Calendar and will be considered separately.)

BEGINNING OF CONSENT CALENDAR \* \* \* \* (estimated 2 minutes)

- A. Approval of Minutes
- B. Management Services
  - <u>ORDER 12-2-8-1</u> /In The Matter Of Authorizing The Sale Of Surplus County Owned Real Property Pursuant To A Land Sales Contract For \$10,655 To Kerry D. Krueger And Teresa C. Krueger, Former Owners Of Record, (Map No. 21-35-23-32-00109-901, 49011 Salt Creek Rd., Oakridge) (Jeff Turk, Property Management Officer) *view material*
  - 2) <u>ORDER 12-2-8-2</u> /In The Matter Of Authorizing The Sale Of Surplus County Owned Real Property Pursuant To A Land Sales Contract For \$12,700 To Michael J. Jacobsen, Former Owner Of Record, (Map No. 20-03-32-12-00400-601, 520 R St., Cottage Grove) (Property Management Officer) *view material*

## C. Public Works

- <u>ORDER 12-2-8-3</u> /In the Matter of Authorizing the County Administrator to Sign the Acceptance of an Easement from the Department of the Army in Connection with the Lowell Covered Bridge Interpretive Center. (Frank Simas, Right of Way Manager) *view material*
- 2) ORDER 12-2-8-4 /In the Matter of Proceedings on Remand from the Land Use Board of Appeals of the Board of Commissioners Decision on an Appeal of a Hearings Official Decision Approving, Upon Remand, a Group Care Home (LMD file No. PA 09-5314/Teen Challenge) (Jerry Kendall, Associate Planner) view material

END OF CONSENT CALENDAR \* \* \* \*

# 6. **<u>COUNTY ADMINISTRATION</u>**

A. Announcements

9:45 a.m. estimated time

B. DISCUSSION/Lane County Historical Museum (County Administrator Liane Richardson)(estimated 10 minutes)

9:50 a.m. estimated time

C. DISCUSSION/Sheriff's request for use of Lapse (County Administrator Liane Richardson)(estimated 20 minutes)

10:00 a.m. estimated time

D. RPORT BACK/Letter to Governor (County Administrator Liane Richardson) (estimated 5 minutes)

10:20 a.m. estimated time

E. REPORT BACK/Transient Room Tax (TRT) Distribution. (Christine Moody, Budget and Financial Planning Manager)(estimated 30 minutes)(**10:30 a.m. TIME CERTAIN**) *view material* 

10:30 a.m. estimated time

F. DISCUSSION/Justice Courts. (Christine Moody, Budget and Financial Planning Manager)(estimated 30 minutes)

11:00 a.m. estimated time

#### 7. <u>COUNTY COUNSEL</u>

11:30 a.m. estimated time

A. Announcements

#### 8. EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

11:35 a.m. estimated time

#### 9. OTHER BUSINESS

noon – 1:30 p.m. (recess)

# WEDNESDAY, FEBRUARY 8, 2012 - REGULAR MEETING (CONT.)1:30 p.m.(Harris Hall Main Floor)

All individuals are expected to observe respectful behavior and decorum during all Lane County Public meetings. Anyone acting in a disruptive, disorderly or threatening manner, or using excessive profanity, will be asked to voluntarily leave the meeting, and may be precluded from participating in future opportunities for public comment. If an individual continues to behave in a disorderly and disruptive manner, and refuses to voluntarily leave the meeting, then the Chair may request a law enforcement officer to escort the individual from the meeting. Please be courteous, respectful and refrain from extraneous conversation. Please turn off or mute your cell phone or pager.

#### 10. **PUBLIC SAFETY**

1:30 p.m. estimated time

A. <u>ORDER 12-2-8-5</u>/In the Matter of Allowing the Department of Public Safety to Retain Unexpended FY 11/12 Funds in Excess of the Required 2% Lapse to Help Mitigate the Impact of Severe Budget Reductions in FY 12/13 (Sheriff Tom Turner) (estimated 30 minutes) *view material*  1:30 p.m. estimated time

 B. <u>ORDER 12-2-8-6</u>/In the Matter of Declaring the Lane County Public Safety Information Technology System to be at Risk of Failure Which Constitutes a Threat to Public Safety and Declaring an Emergency to Allow the Purchase of a Replacement System on an Expedited Basis and Delegating Authority to the County Administrator to Execute a Purchase Agreement as Allowed by ORS 279B.080, LM 20.255, and LM 21.128 (Sheriff Tom Turner) (estimated 10 minutes) *view material*

2:00 p.m. estimated time

# 11. **PUBLIC WORKS**

 ORDER 12-2-8-7/In the Matter of Adopting the Five-Year Parks and Recreation SDC Capital Improvement Plan (Parks CIP) for FY 12/13 Through FY 16/17 and Authorizing the Appropriation of \$45,000 in System Development Charges (SDC) for Projects in FY 11/12. (Mike Russell, Parks Division Manager)(estimated 15 minutes) *view material*

2:10 p.m. estimated time

 B. <u>ORDER 12-2-8-8</u>/In the Matter of Amending Chapter 18 of Lane Manual to Make Administrative Changes and to Revise Parks Fees Effective March 1, 2012. (Mike Russell, Parks Division Manager)(10 minutes) *view material*

2:25 p.m. estimated time

C. DISCUSSION/ACTION – Preparation for Properly Noticing the March 13, 2012 Joint Elected Officials' Public Hearing on the Proposed Eugene/Springfield Metro Plan Boundary Amendment (Matt Laird, Land Management Division Manager)(estimated 15 minutes) *view material* 

2:35 p.m. estimated time

# 12. COMMISSIONERS' BUSINESS

A. DISCUSSION/Commissioner Compensation (Commissioner Bozievich)(estimated 30 minutes)

2:50 p.m. estimated time

B. DISCUSSION/Request from Community -- Amendment of Lane Charter to Create Guaranteed Revenue from the Unrestricted Discretionary General Funds (Chair Leiken to introduce; Steve Sieczkowski, presenter)(estimated 15 minutes) *view material* 

3:20 p.m. estimated time

C. <u>ORDER 12-2-8-9</u>/Appointing Representatives and Designees to Various Committees and Agencies. (Chair Leiken)(estimated 5 minutes) *view material* 

3:35 p.m. estimated time

D. ORDER <u>12-2-8-10</u>/Appointing the Liaisons to Various Committees and Agencies (Chair Leiken)(estimated 20 minutes) *view material* 

3:40 p.m. estimated time

## 13. COMMISSIONERS' ANNOUNCEMENTS

4:00 p.m. estimated time

# 14. **<u>REVIEW ASSIGNMENTS</u>**

4:05 p.m. estimated time

# 15. EXECUTIVE SESSION as per ORS 192.660

(Commissioners' Conference Room)

4:10 p.m. estimated time

## 16. OTHER BUSINESS

**\*NOTE:** Next scheduled Board of Commissioners' Meeting Tuesday, February 14, 2012 and/or Wednesday, February 15, 2012.